% | $
Quotes you view appear here for quick access.

Affymax, Inc. Message Board

  • jamiejaytrader jamiejaytrader Jan 16, 2014 6:06 AM Flag

    VERY interesting article!! Looks VERY positive for AFFY!

    I don't know if anyone is aware yet of this article but Sogenerous on stocktwits asked me if i could share this on yahoo message board (so credits go to him).

    Looks to me like it is VERY positive for AFFY. Opinions anyone?

    Sentiment: Hold

    SortNewest  |  Oldest  |  Most Replied Expand all replies
    • It isvery sad to read these messages. There is false hope and it is sad to read. After one year since the recall, this is the result of the investigation we are to believe? I'm sorry but this information was available within a couple of days and certainly was known before the recall even took place.

      You think the FDA is going to even consider letting O back with some sort of weak#$%$ explanation like "Three of the horrific shock episodes came from one batch and some came from another and some don't have any Lot # at all". I'm sorry, the FDA is going to throw that weak #$%$ in the garbage where it balongs.

      SELL Laffystock NOW is my best advice. The days of pumping this up to $2 are probably over.

    • Jamie,
      First of all thank you sharing with us.This article published on Oct/21/2013 and nothing announced by TAkeda or BG.I guessed they didn't conclude investigation yet,that's why this article didn't affect stock movement.

    • Thanks for the link. Unfortunately I don't have access to the 107 pg SA article at this time but when I get home I will review the database again. I'm pretty sure I checked lot # from the report and didn't see any duplicates among the DE reports. I will take another look for the lots specified here. It will be telling a new story if AlphaExpo omitted some records that would have shown groupings.

    • Jamie and Sogenerous - Thank you for the collaborative effort and enlightening news. This probably has a lot to do with the longer than anticipated time it would take to identify the problem. It appears that fingers are pointing in several directions and they are not pointing to O. It is beginning to appear that O could have been in the wrong place, at the wrong time, in the hands of the wrong people. If so, Takeda can easily remedy the problem without assuming any liability. Jim

      Sentiment: Strong Buy

    • Could very well be why we have had positive activity of late in the sense that this news is gaining traction at the FDA...Thank you for posting...

      Sentiment: Strong Buy

    • It will be interesting to see how the market (shorts) react to this. If indeed this is a clear indication of a correctable manufacturing defect, this stock should pop big time if only from short covering. I'd like to hear more pharma guru's weigh in on this article.

    • Jamie, this is best result I can dream of. It is not the drug's fault. It is not FMS's fault either. Once Takeda solve the manufacture's problem, the drug should be back on the market! GL to long!

    • We'll see how positive it is after bbonds reads it. He can smell a ph@rt in a perfume factory from the far side of the building. ;)

    • You'll need Mikey and the pharma experts (who seem to be mostly on the QCOR msg board) to take a look at this. You may want to post a pointer to this post on the QCOR board.

    • Fatal and Serious Anaphylaxis Following Peginesatide Administration

      Charles L. Bennett, MD, PhD, MPP1,
      Sony Jacob, MD*,2,
      Iain C Macdougall, MD*,3,
      Tom Moore*,4,
      Peter Georgantopoulos, MPH, MA*,4,
      Judy Nichols*,5,
      Paul Yarnold, PhD*,6,
      Oliver Sartor, MD*,7,
      Dennis W. Raisch, PhD, MS, RPh*,8,
      Ashraf Mikhail, MD*,9,
      LeAnn Norris, PharmD*,10,
      Samuel Kessler, BA*,10,
      Jametta Magwood, BA*,11, and
      David Goldsmith, MB, ChB*,12

      + Author Affiliations

      1South Carolina College of Pharmacy, Columbia, SC, USA,
      2Wm. Jennings Bryan Dorn VAMC, Columbia, USA,
      3Department of Renal Medicine, Kings College Hospital, London, United Kingdom,
      4South Carolina Center of Economic Excellence for Medication Safety and Efficacy and the Southern Network on Adverse Reactions (SONAR), South Carolina College of Pharmacy, Columbia, USA,
      5W J B Dorn VA Medical Center, Columbia, USA,
      6Clinical Pharmacy & Outcomes Sciences, South Carolina College of Pharmacy, Columbia, SC, USA,
      7Department of Medicine: Section of Hematology & Medical Oncology and Department of Urology, Tulane University, New Orleans, LA, USA,
      8College of Pharmacy, University of New Mexico, Albuquerque, NM, USA,
      9Renal Unit, Morriston Hospital, Wales, United Kingdom,
      10South Carolina College of Pharmacy, Columbia, USA,
      11Arnold School of Public Health, University of South Carolina, Columbia, USA,
      12King’s Health Partners AHSC, London, United Kingdom


      Background In March 2012, the Food and Drug Administration (FDA) approved peginesatide as anemia therapy for chronic kidney disease patients. In December, the manufacturer warned that a large dialysis organization identified eight patients with peginesatide-associated anaphylaxis. In February 2013, the organization again reported five anaphylaxis events, including three deaths, and discontinued administering peginesatide. After a manufacturer’s review identified five

      Sentiment: Hold

      • 1 Reply to jamiejaytrader
      • peginesatide-associated anaphylaxis deaths, the manufacturer discontinued marketing the drug.

        Methods We reviewed peginesatide-associated anaphylaxis in FDA’s Adverse Event Reporting System (FAERS). Clinical findings and product lot numbers were analyzed. Inclusion criteria included peginesatide administration and toxicity within thirty minutes of administration.

        Results Between July 2012 and February 2013, 38 CKD patients developed anaphylaxis within a median of five minutes following peginesatide administration (range, zero to 20 minutes). Findings included dyspnea (25 patients), chest pain (10), hypotension (18), diaphoresis (9), pruritis (11), rash (3), angioedema (5), and vomiting (9). Five deaths from cardio-respiratory arrests occurred. Exposure-adjusted incidence was 1.5 cases of anaphylaxis per 1,000 peginesatide-treated patients. Of five FAERS reports for anaphylaxis occurring in February 2013, three included the product lot number C18881 while two did not have lot numbers. Of 33 FAERS anaphylaxis events reported prior to December 4, 2012; 18 included the lot number C18685, two reports included the lot number C18696, one included the lot number C18881, and lot numbers were not identified for the remaining 12 reports.

        Conclusion Anaphylaxis can occur within minutes of initiating peginesatide therapy. Production or supply chain management problems may be the underlying etiology.

        Disclosures: Macdougall: Affymax and Takeda: Consultancy, Research Funding. Mikhail: Affymax and Takeda: Consultancy, Research Funding. Goldsmith: Affymax and Takeda: Consultancy, Research Funding.

        ↵* Asterisk with author names denotes non-ASH members.

        © 2013 by The American Society of Hematology

        Sentiment: Hold

0.091-0.0009(-0.98%)Oct 2 3:33 PMEDT